MAUDE Adverse Event Report: STRYKER INSTRUMENTS-A DIVISION OF STRYKER CORP MILD DEVICE KIT 2; ARTHROSCOPE

STRYKER INSTRUMENTS-A DIVISION OF STRYKER CORP MILD DEVICE KIT 2; ARTHROSCOPE
Catalog Number MDK-0002
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Numbness (2415)
Date of Event 03/17/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that following the procedure the patient could not feel their legs and allegedly experienced prolonged weakness. the patient was given an mri which showed air or fluid in the spinal space and underwent an additional spine surgery.There was no alleged device malfunction.Per sales representative, there was no alleged device issue during procedure.

Brand Name
MILD DEVICE KIT 2
Common Device Name
ARTHROSCOPE
Manufacturer (Section D)
STRYKER INSTRUMENTS-A DIVISION OF STRYKER CORP
1941 stryker way
portage MI 49002
Manufacturer (Section G)
STRYKER INSTRUMENTS-KALAMAZOO
4100 east milham avenue
kalamazoo MI 49001
Manufacturer Contact
kelsey barla
1941 stryker way
portage, MI 49002
2693237700
MDR Report Key24820502
Report Number3015967359-2026-00215
Device Sequence Number6027851
Product Code HRX
UDI-Device Identifier07613327651676
UDI-Public07613327651676
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/08/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberMDK-0002
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/17/2026
Initial Report FDA Received Date04/08/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown